MathSciNet Relay Station
MathSciNet bibliographic data
MR2609395 92D30 (34C25 34D23)
Liu, Luju; Zhao, Xiao-Qiang; Zhou, Yicang A tuberculosis model with seasonality. Bull. Math. Biol. 72 (2010), no. 4, 931–952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement